# SDR MWEA00345

- Difficulty date: April 18, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 9915532125
- Condition: Cracked
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL BETWEEN AFT LAVATORIES,  HAS RIVET HEADS SHEARED OFF,  CRACKS,  AND A DOUBLE DRILLED HOLE.   FABRICATED AND INSTALLED REPAIR DOUBLERS AND 5 EACH HAT CHANNELS.
